Advertisement -- Learn more about ads on this site.


    USMAWIFE   472,127
SparkPoints
Greater than 350,000 SparkPoints
 
 

Tuesday


Tuesday, October 01, 2013

I stopped taking the weight loss drug yesterday after Sunday just feeling more and more drained. It really did its job. It supprssessed by appetite to the point where I had no desire to eat. Plus on top of that I was just tired and the metallic taste it gave me , made enjoying anything I put into my mouth just nasty. nothing like metallicy fruit or a piece of toast that tastes more like cardboard

Had my bp checked this morning and now concern is that it might be going to low. she had to take it twice and th second time the measurable number she got was 104/66. this is down from last Friday 117/70. so a bit of concern

did not achieve much. trying to just get things in order again.
SHARE
  Member Comments About This Blog Post:

VMMMAY 10/3/2013 7:07PM

    It can be such a balancing act, add a little family stress and activity and it all goes haywire. Hope you can find your way back to feeling better and on track.

emoticon

Report Inappropriate Comment
LESSOFMOORE 10/2/2013 6:38PM

    Take care of yourself! emoticon emoticon

Report Inappropriate Comment
LOTUSBURGER 10/2/2013 3:47PM

    emoticon emoticon

Report Inappropriate Comment
JTREMBATH 10/2/2013 3:19AM

    Hope you are feeling better. emoticon

Report Inappropriate Comment
JANTWO 10/2/2013 1:13AM

    I hope you feel better soon!!!! emoticon

Report Inappropriate Comment
NVR2LATE2BFIT 10/1/2013 10:48PM

    Sounds like you needed to be off that weight loss drugs. Hope you start bouncing back real soon.
emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by USMAWIFE